# SDR DALA2019032001955

- Difficulty date: December 7, 2017
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 121,542 hours, 17,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENER HOLES OVERSIZED COMMON TO UPPER SILL OF AFT CARGO DOOR NEAR STA 1282. C/W ERA 563971-14. (LP 0329757)
